# SDR FDEA201609033108

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 85,800 hours, 35,947 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: NLC6043
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERSPEED INSPECTION, FOUND RT INBD DETACHABLE ELEVATOR UPPER SURFACE HAS SEVERAL DENTS.  REPAIRED DENTS AREAS ON RT INBD DETACHABLE ELEVATOR UPPER SURFACE REF SRM 55-00-01, VOL 1.
